Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 131, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 6, 2015, 8:11 PM PDT. It took effect at Apr 6, 2015, 9:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2015, 8:11 PM PDT (03:11 UTC)
- In effect from
- Apr 6, 2015, 9:00 PM PDT
- Expired
- Apr 7, 2015, 2:40 AM PDT
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
438 WHUS76 KEKA 070311 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 811 PM PDT MON APR 6 2015 PZZ455-070700- /O.EXT.KEKA.GL.W.0009.000000T0000Z-150407T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 811 PM PDT MON APR 6 2015 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...S 15 TO 25 KT WITH GUSTS TO AROUND 35 KT...EASING TO 5 TO 15 KT AFTER MIDNIGHT. * SEAS...S WAVES 9 FT AT 7 SECONDS...SUBSIDING TO 2 FT THIS EVENING...AND NW 5 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-070700- /O.EXT.KEKA.GL.W.0009.000000T0000Z-150407T0700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 811 PM PDT MON APR 6 2015 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WINDS...S 15 TO 25 KT WITH GUSTS TO AROUND 35 KT...BECOMING SW 5 TO 15 KT AFTER MIDNIGHT. * SEAS...S WAVES 9 FT AT 7 SECONDS...SUBSIDING OVERNIGHT...AND NW 6 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-070700- /O.CON.KEKA.GL.W.0009.000000T0000Z-150407T0400Z/ /O.NEW.KEKA.SC.Y.0131.150407T0400Z-150407T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 811 PM PDT MON APR 6 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WINDS...S 10 TO 20 KT WITH GUSTS TO AROUND 30 KT...THROUGH MIDNIGHT. THE STRONGEST WINDS WILL BE NEAR CAPE MENDOCINO. * SEAS...SW WAVES 9 FT AT 7 SECONDS...SUBSIDING TO 5 FT OVERNIGHT...AND NW 5 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-070700- /O.CON.KEKA.GL.W.0009.000000T0000Z-150407T0400Z/ /O.NEW.KEKA.SC.Y.0131.150407T0400Z-150407T0700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 811 PM PDT MON APR 6 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WINDS...S 10 TO 20 KT WITH GUSTS TO AROUND 30 KT...EASING TO 5 TO 10 KT THIS EVENING. STRONGEST WINDS NEAR CAPE MENDOCINO. * SEAS...S WAVES 8 FT AT 7 SECONDS...SUBSIDING TO 2 FT OVERNIGHT...AND NW 6 FT AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
268 WHUS76 KEKA 070643 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1143 PM PDT MON APR 6 2015 PZZ455-071000- /O.EXT.KEKA.GL.W.0009.000000T0000Z-150407T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1143 PM PDT MON APR 6 2015 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...S 15 TO 25 KT WITH GUSTS TO AROUND 35 KT...EASING TO 5 TO 15 KT IN THE MORNING. * SEAS...S WAVES 9 FT AT 8 SECONDS AND NW 4 FT AT 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-071000- /O.EXT.KEKA.GL.W.0009.000000T0000Z-150407T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1143 PM PDT MON APR 6 2015 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...S 15 TO 25 KT WITH GUSTS TO AROUND 35 KT...BECOMING SW 5 TO 15 KT IN THE MORNING. * SEAS...S WAVES 9 FT AT 8 SECONDS AND NW 4 FT AT 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-470-071000- /O.EXT.KEKA.SC.Y.0131.000000T0000Z-150407T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1143 PM PDT MON APR 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...S 10 TO 20 KT WITH GUSTS TO AROUND 30 KT. THE STRONGEST WINDS WILL BE NEAR CAPE MENDOCINO. * SEAS...S WAVES 9 FT AT 7 SECONDS AND NW 4 FT AT 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
985 WHUS76 KEKA 070940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT TUE APR 7 2015 PZZ475-071745- /O.CAN.KEKA.GL.W.0009.000000T0000Z-150407T1000Z/ /O.NEW.KEKA.SC.Y.0132.150407T2200Z-150408T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...W 10 TO 20 KT WITH GUSTS TO 25 KT IN THE LATE AFTERNOON AND EVENING. * SEAS...SW 7 FT AT 10 SECONDS BECOMING W 9 FT AT 10 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-071045- /O.CAN.KEKA.GL.W.0009.000000T0000Z-150407T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 240 AM PDT TUE APR 7 2015 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE GALE WARNING. $$ PZZ470-071745- /O.CAN.KEKA.SC.Y.0131.000000T0000Z-150407T1000Z/ /O.NEW.KEKA.SC.Y.0132.150407T2200Z-150408T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 AM PDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY. * WINDS...W 10 TO 20 KT WITH GUSTS TO 30 KT IN THE LATE AFTERNOON AND EVENING. * SEAS...SW 7 FT AT 10 SECONDS BECOMING W 9 FT AT 10 SECONDS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-071045- /O.CAN.KEKA.SC.Y.0131.000000T0000Z-150407T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 240 AM PDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 3:33 PM PDT, 4 hours 38 minutes earlier.
Area forecast discussion, Apr 6, 3:33 PM PDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 333 PM PDT MON APR 6 2015 .SYNOPSIS...A PASSING FRONT WILL BRING WIDESPREAD RAIN...GUSTY RIDGETOP WINDS...AND SNOW TO THE REGION THROUGH TONIGHT. THE ACTIVE WEATHER PATTERN WILL CONTINUE TUESDAY AS THE UPPER LEVEL TROUGH MOVES OVERHEAD WITH THUNDERSTORMS POSSIBLE IN THE AFTERNOON. CONDITIONS WILL BEGIN TO DRY OUT BY THE MIDDLE OF THE WEEK. && .DISCUSSION...WATER VAPOR SATELLITE SHOWS AN UPPER LEVEL LOW AND ASSOCIATED SURFACE LOW OFF THE COAST OF OREGON. A WARM FRONT IS MOVING OVER THE AREA CURRENTLY BRINGING WARM AIR ADVECTION. THE COLD FRONT IS JUST STARTING TO MOVE ONSHORE BRINGING THE BULK OF THE RAIN AND SNOWFALL. THE WARM FRONT CONTINUES TO BRING WARM AIR RAISING SNOW LEVELS AND SOME SHOWERS TO THE EASTERN PORTION OF THE AREA THIS AFTERNOON. THIS EVENING AND TONIGHT THE HEAVIER BAND OF RAIN WILL CONTINUE TO MOVE EAST BRINGING MODERATE TO HEAVY RAIN THROUGH MUCH OF THE NIGHT. THE CHALLENGE WILL BE THE SNOW LEVELS. THEY ARE RISING THIS AFTERNOON AND WILL CONTINUE TO RISE THIS EVENING AS THE HEAVIEST RAIN MOVES IN. TONIGHT THE SNOW LEVELS FALL AND IT IS DIFFICULT TO DETERMINE HOW MUCH THEY WILL FALL BEFORE THE PRECIP ENDS. THEY MAY DROP AS LOW AS 3000 FT LATE TONIGHT BUT ACCUMULATING SNOW WILL LIKELY REMAIN ABOVE 3500 FT. FOR NOW WILL LEAVE THE ADVISORY AT 3500 FT WITH WORDING THAT SNOW LEVELS WILL FLUCTUATE. BEHIND THE FRONT ON TUESDAY THERE WILL LIKELY BE A BRIEF BREAK IN THE RAIN IN THE MORNING BEFORE SHOWERS START BECOMING MORE FREQUENT LATE IN MORNING AND EARLY IN THE AFTERNOON AS THE UPPER LEVEL TROUGH MOVES OVERHEAD. WITH THE COLD AIR MOVING IN ALOFT INSTABILITY INCREASES QUITE A BIT. THE NAM IS SHOWING OVER 600 J/KG OF CAPE OVER THE INLAND AREAS. 500 MB TEMPS ARE AS LOW AS -31C MAKING SMALL HAIL A POSSIBILITY ONCE AGAIN THE AFTERNOON. THE BEST INSTABILITY LOOKS TO START IN THE SOUTH IN THE MORNING AND MOVE NORTH IN THE AFTERNOON. WITH THE TROUGH NEARLY OVERHEAD THE SHEAR WILL BE LIGHT AND THEREFORE THE STORMS ARE NOT EXPECTED TO BE VERY STRONG. TUESDAY NIGHT AND WEDNESDAY MODELS ARE INDICATING THERE WILL BE SOME LINGERING SHOWERS AROUND AS THE HIGH PRESSURE STARTS TO BUILD INTO THE AREA. THERE ATMOSPHERE LOOKS TO REMAIN WELL ENOUGH MIXED THAT FROST WILL NOT BE PARTICULARLY WIDESPREAD...BUT THIS WILL NEED TO BE WATCHED. THURSDAY MORNING THERE IS A BETTER CHANCE FOR SOME FROST...ALTHOUGH WINDS ARE LIGHT AND WITH THE RECENT RAIN FOG MAY FORM. FRIDAY THE NEXT SYSTEM STARTS TO APPROACH THE AREA. CURRENT MODELS SHOW THE SYSTEM SPLITTING AND A PIECE OF ENERGY DIVING SOUTH AND CUTTING. THE NORTHERN STREAM LOOKS TO CLIP US FOR THE WEEKEND SO HAVE INCREASED POPS A BIT. MONDAY A BRIEF PERIOD OF HIGH PRESSURE RETURNS BEFORE ANOTHER WEAK SYSTEM LOOKS TO MOVE IN ON TUESDAY. MKK && .AVIATION...A STORM SYSTEM IS BRINGING PRECIPITATION TO NORTHWEST CALIFORNIA. EXPECT BORDERLINE VFR/MVFR THIS EVENING AND OVERNIGHT WITH PERIODS OF IFR POSSIBLE IN THE HEAVIEST SHOWERS. CONDITIONS SHOULD IMPROVE LATE TONIGHT AS THE STORM SYSTEM MOVES INLAND. ADDITIONALLY, INSTABILITY WILL ALLOW FOR A SLIGHT CHANCE OF THUNDERSTORMS ALONG THE COAST THIS EVENING AND TONIGHT. && .MARINE...THE AFTERNOON BUOY OBSERVATIONS ARE GENERALLY REPORTING SOUTHERLY GALE TO NEAR GALE CONDITIONS AND SEAS RANGING FROM 8-12 FT. THE 1825Z ASCAT PASS SHOWED WINDS RANGING FROM 20-30 KT WITH HIGHER SPEEDS AROUND CAPE MENDOCINO. THIS RANGED FROM BEING IN LINE WITH OUR FORECAST TO 10 KT BELOW THE FORECAST. THINK THIS IS PARTLY DUE TO TIMING ERROR WITH THE FRONT AND THE FACT THAT THE MAIN WIND BAND MAY NOT BE AS ELONGATED AS ORIGINALLY EXPECTED. REGARDLESS, TRENDED DOWNWARD SLIGHTLY WITH THE WINDS IN THE SHORT TERM TO REFLECT THIS. A STRENGTHENING LOW APPROACHING THE COAST HAS BROUGHT SOUTHERLY GALE CONDITIONS TO THE WATERS. EVEN THOUGH WINDS ARE BORDERLINE GALE SOUTH OF THE CAPE, DECIDED TO KEEP THE GL.W'S UP TO ACCOUNT FOR THE HIGHER GUSTS AND STEEP SEAS. EXPECT THE WARNINGS TO BE DOWNGRADED TO ADVISORIES IN THE UPCOMING HOURS. THIS WILL BE DUE TO THE WINDS AND SEAS TRENDING DOWNWARD THIS EVENING AND TONIGHT AS THE LOW MOVES INLAND. THE MODELS ARE SHOWING DISCREPANCIES IN THE WIND STRENGTH AND DIRECTION ON TUESDAY. WENT WITH A BLEND OF THE MODELS DURING THIS TIME PERIOD. BEYOND THAT, MODELS ARE IN GOOD AGREEMENT SHOWING HIGH PRESSURE BRINGING LIGHT TO MODERATE WINDS AND LOW SEAS TUESDAY THROUGH FRIDAY. && .EKA WATCHES/WARNINGS/ADVISORIES... CA... WINTER WEATHER ADVISORY FOR CAZ003-004. WIND ADVISORY FOR CAZ003. NORTHWEST CALIFORNIA COASTAL WATERS... GALE WARNING FOR PZZ450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 6, 2:32 PM PDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 232 PM PDT MON APR 6 2015 CAZ001-002-072145- REDWOOD COAST-MENDOCINO COAST- 232 PM PDT MON APR 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A PASSING FRONT WILL BRING WIDESPREAD RAIN TO NORTHWEST CALIFORNIA TODAY. SOUTHERLY WINDS WILL INCREASE TODAY WITH GUSTY CONDITIONS ACROSS HIGHER TERRAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-072145- MENDOCINO INTERIOR- 232 PM PDT MON APR 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A PASSING FRONT WILL BRING WIDESPREAD RAIN TO NORTHWEST CALIFORNIA TODAY. SOUTHERLY WINDS WILL INCREASE TODAY WITH GUSTY CONDITIONS ACROSS HIGHER TERRAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-072145- UPPER TRINITY RIVER- 232 PM PDT MON APR 6 2015 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM PDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT THROUGH TUESDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY. SMALL HAIL IS POSSIBLE WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-072145- NORTH COAST INTERIOR- 232 PM PDT MON APR 6 2015 ...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM PDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. A WIND ADVISORY IS CURRENTLY IN EFFECT. A WIND ADVISORY IS CURRENTLY IN EFFECT THROUGH THIS AFTERNOON. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WINTER WEATHER ADVISORY IS CURRENTLY IN EFFECT THROUGH TUESDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY. SMALL HAIL IS POSSIBLE WITH THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 6, 4:09 PM PDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
409 PM PDT MON APR 6 2015
CAZ001-003-062345-
NORTH COAST INTERIOR CA-REDWOOD COAST CA-
409 PM PDT MON APR 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HUMBOLDT COUNTY
UNTIL 445 PM PDT...
AT 406 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
WEST OF PETROLIA TO 6 MILES NORTHWEST OF SHELTER COVE MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HONEYDEW...PETROLIA AND CAPETOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN EUREKA CALIFORNIA.
&&
LAT...LON 4048 12439 4052 12438 4061 12433 4061 12432
4028 12402 4009 12410 4011 12411 4013 12419
4016 12422 4026 12436 4032 12435 4039 12437
4041 12439 4045 12441
TIME...MOT...LOC 2306Z 210DEG 26KT 4035 12450 4008 12417
RPAThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 10:13 PM PDT | Areal Flood Advisory | EKA | Del Norte, Humboldt | 3 hr |
| Apr 6, 11:43 PM PDT | Areal Flood Advisory | EKA | Del Norte, Humboldt | 2 hr |
| Apr 7, 2:40 AM PDT | Small Craft Advisory | EKA | 19 hr |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.